# SDR 08FDEA00304

- Difficulty date: January 28, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 50,627 hours, 7,589 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00293
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO: LT FRAME AT STA 1721, L12-13 FOUND WITH DENT.  REPAIR CARRIED OUT AT MAIN DECK CARGO: LT FRAME AT BS 1721, L12-L13 AS PER SRM 53-  30-00 FIGURE 1 VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
